# SDR SWIA2020060950975

- Difficulty date: April 2, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 41,074 hours, 26,432 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: RA45862-SRM 53-00-01-201-15-A01-DTI - HOLE AT FS270 STRINGER 19L.  REMOVE DAMAGE AND INSTALL DOUBLER REPAIR IAW SRM 53-00-01-201-15-A01.  ASSUMES HOLE LINK-UP.  SURFACE NDI OF FASTENER HOLES AND SKIN CUT-OUT PERIMETER PER NDTM PART 6, 53-00-000., PART NUMBER:   - , SERIAL NUMBER: 10222, POSITION: (C-CHECK) RO 4/23/2020 REPAIRED HOLE AT FS 270 STRINGER 19L REF REO AND PRESSURE CHECKS GOOD.
